Distinct zeros of L-functions

E. Bombieri; A. Perelli

Acta Arithmetica (1998)

  • Volume: 83, Issue: 3, page 271-281
  • ISSN: 0065-1036

How to cite


E. Bombieri, and A. Perelli. "Distinct zeros of L-functions." Acta Arithmetica 83.3 (1998): 271-281. <http://eudml.org/doc/207123>.

author = {E. Bombieri, A. Perelli},
journal = {Acta Arithmetica},
keywords = {general -functions; distinct zeros; -functions},
language = {eng},
number = {3},
pages = {271-281},
title = {Distinct zeros of L-functions},
url = {http://eudml.org/doc/207123},
volume = {83},
year = {1998},

AU - E. Bombieri
AU - A. Perelli
TI - Distinct zeros of L-functions
JO - Acta Arithmetica
PY - 1998
VL - 83
IS - 3
SP - 271
EP - 281
LA - eng
KW - general -functions; distinct zeros; -functions
UR - http://eudml.org/doc/207123
ER -


  1. [1] E. Bombieri and D. A. Hejhal, On the distribution of zeros of linear combinations of Euler products, Duke Math. J. 80 (1995), 821-862. Zbl0853.11074
  2. [2] J. B. Conrey and A. Ghosh, On the Selberg class of Dirichlet series: small degrees, Duke Math. J. 72 (1993), 673-693. Zbl0796.11037
  3. [3] J. B. Conrey, A. Ghosh and S. M. Gonek, Simple zeros of the zeta function of a quadratic number field, I, Invent. Math. 86 (1986), 563-576. Zbl0604.12013
  4. [4] J. B. Conrey, A. Ghosh and S. M. Gonek, Simple zeros of the zeta function of a quadratic number field, II, in: Analytic Number Theory and Dioph. Probl., A. C. Adolphson et al. (eds.), Birkhäuser, 1987, 87-114. 
  5. [5] A. Fujii, On the zeros of Dirichlet's L-functions. I, Trans. Amer. Math. Soc. 196 (1974), 225-235. Zbl0295.10031
  6. [6] A. Fujii, On the zeros of Dirichlet's L-functions. V, Acta Arith. 28 (1976), 395-403. Zbl0329.10028
  7. [7] J. Kaczorowski and A. Perelli, Functional independence of the singularities of a class of Dirichlet series, Amer. J. Math., to appear. Zbl0905.11036
  8. [8] W. Luo, Zeros of Hecke L-functions associated with cusp forms, Acta Arith. 71 (1995), 139-158. Zbl0818.11033
  9. [9] A. Selberg, Contributions to the theory of the Riemann zeta-function, Archiv Math. Naturvid. 48 (1946), 89-155; Collected Papers, Vol. I, Springer, 1989, 214-280. Zbl0061.08402
  10. [10] A. Selberg, Old and new conjectures and results about a class of Dirichlet series, in: Proc. Amalfi Conf. Analytic Number Theory, E. Bombieri et al. (eds.), Università di Salerno, 1992, 367-385; Collected Papers, Vol. II, Springer, 1991, 47-63. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.